# SDR ARWA9606005

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 57501982
- Condition: Cracked
- Location: Rt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 9.5 CRACK STOP HOLE, OLD REPAIR HAS EXTENDED 3 FORWARD ON LONGERON 24R.  REMOVED AND REPLACED LONGERON 24R PER DOUGLAS DRAWING 5750198 AND 5615475.
